The paper deals with the existence of multiple solutions for a boundary value problem driven by the magnetic fractional Laplacian (−Δ)A s, that is (−Δ)A su=λf(|u|)u in Ω,u=0 in Rn∖Ω, where λ is a real parameter, f is a continuous function and Ω is an open bounded subset of Rn with Lipschitz boundary. We prove that the problem admits at least two nontrivial weak solutions under two different sets of conditions on the nonlinear term f which are dual in a suitable sense.

Fiscella, A., Pinamonti, A., Vecchi, E. (2017). Multiplicity results for magnetic fractional problems. JOURNAL OF DIFFERENTIAL EQUATIONS, 263(8), 4617-4633 [10.1016/j.jde.2017.05.028].

Multiplicity results for magnetic fractional problems

Fiscella A;
2017

Abstract

The paper deals with the existence of multiple solutions for a boundary value problem driven by the magnetic fractional Laplacian (−Δ)A s, that is (−Δ)A su=λf(|u|)u in Ω,u=0 in Rn∖Ω, where λ is a real parameter, f is a continuous function and Ω is an open bounded subset of Rn with Lipschitz boundary. We prove that the problem admits at least two nontrivial weak solutions under two different sets of conditions on the nonlinear term f which are dual in a suitable sense.
Articolo in rivista - Articolo scientifico
Fractional magnetic operators, variational methods
English
4617
4633
17
Bronze Open Access
Fiscella, A., Pinamonti, A., Vecchi, E. (2017). Multiplicity results for magnetic fractional problems. JOURNAL OF DIFFERENTIAL EQUATIONS, 263(8), 4617-4633 [10.1016/j.jde.2017.05.028].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/338097
Citazioni
  • Scopus 34
  • ???jsp.display-item.citation.isi??? 31
Social impact